# SDR 96ZZZX1797

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9303D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1113
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24130013
- Condition: Cracked
- Location: Lower Fuselage
- Part time: 3,995 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND RUDDER PEDAL TUBE MOUNTING BLOCKS FLEXING UP AND DOWN WHEN PRESSURE WAS APPLIED TO PEDALS.  FURTHER INSPECTION OF THE PROBLEM REVEALED CRACKS IN THE LOWER BULKHEADS (172RG PART CATALOG, FIGURE 19, INDEX 16 AND INDEX 20) BELOW THE INBOARD RUDDER PEDAL TUBE MOUNTING BLOCKS ON BOTH THE PILOT AND COPILOT SIDE.  SUSPECT CAUSE IS INSUFFICIENT MATERIAL THICKNESS OF BULKHEAD OR BEARING SURFACE UNDER MOUNTING BLOCK BOLT, NUT.  RECOMMEND INSPECTION OF BULKHEAD FOR CRACKS.
